# SDR C2XA09RI091

- Difficulty date: May 3, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 17,755 hours, 9,466 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 14530609401
- Part serial: 2730
- Condition: Defective
- Location: Precooler
- Part time: 16,878 hours, 12,152 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2753 - EWR - FLIGHT CREW REPORTED BLEED OVERTEMP - PACK NR 2 OVERHEAT ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFUL.  EWR MX REMOVED AND REPLACED PRE-COOLER DUCT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
